# SDR FDEA202507251317

- Difficulty date: July 25, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 84,725 hours, 20,857 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA37961
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HIGH FREQUENCY EDDY CURRENT INSPECTION ON NOSE LANDING GEAR LEFT HAND   TRUNNION FITTING AT STATION 595 EXISTING REPAIR SLOT OUT AREA FOUND LONGERON 49 LEFT   HAND SIDE WITH CRACK APPROXIMATELY 0.125". (REFER TO SPECIAL/NONROUTINE   MAINTENANCE FORM #N00213). CRACKED LONGERON 49LEFT AT NOSE LANDING GEAR LEFT HAND TRUNNION FITTING STATION   595 AREA REMOVED AND REPLACED WITH FABRICATED LONGERON AS PER MD-11 SRM 51-35-01-  0G AND MD-11 SRM 51-33-01-0G. LONGERON FABRICATED AS PER DOUGLAS DRAWING ACA3796   REVISION A. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
